Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases and factorisation in discrete probability and Bayes
Author(s) Giovanni Pistone, Eva Riccomagno, Henry P. Wynn
TypeArticle in Journal
AbstractGröbner bases, elimination theory and factorization may be used to perform calculations in elementary discrete probability and more complex areas such as Bayesian networks (influence diagrams). The paper covers the application of computational algebraic geometry to probability theory. The application to the Boolean algebra of events is straightforward (and essentially known). The extension into the probability superstructure is via the polynomial interpolation of densities and log densities and this is used naturally in the Bayesian application.
KeywordsBayes, Gröbner bases, probability distributions
Length10
ISSN0960-3174
File
URL dx.doi.org/10.1023/A:1026505815343
LanguageEnglish
JournalStatistics and Computing
Volume11
Number1
Pages37-46
PublisherSpringer Science Business Media B.V.
AddressHingham, MA, USA
Year2001
MonthJanuary
Translation No
Refereed No
Webmaster